# SDR CA100816003

- Difficulty date: August 9, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 6,690 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 41663
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE MOUNT WAS FOUND CRACKED ON THE LT SIDE ON THE ARM GOING FROM THE FIRE WALL TO THE UPPER LORD MOUNT JUST ABOVE THE WELD LOCATED AT THE FIRE WALL END.
